MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ SINGLEPIECE IOL WITH ULTRASERT DELIVERY SYSTEM; INTRAOCULAR LENS

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ SINGLEPIECE IOL WITH ULTRASERT DELIVERY SYSTEM; INTRAOCULAR LENS
Model Number AU00T0
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A healthcare professional reported that lens had a crack.Lens has been placed in eye.It is unknown if crack was already there or if this happened during the placement.They we suspect that it was already there because the placement went smoothly.Additional information received stating that lens tear was not obstructing vision.The current status of the patient was satisfied and no complaints.The patient was on injections for macular degeneration, so it was not expected that vision would become 1.0.Break line of the lens outside the optical axis.
 
Additional Manufacturer Narrative
Additional information was provided in h.3., h.6.And h.11.The sample was not returned.A photo was provided.A lens was shown already implanted into the eye.Circular glare from the overhead lights are visible on the optic.An area of concern was circled in red.This area was on the optic edge.The area appeared as a blurry, shadowy line.The shadowy line was most likely optic damage.A physical sample would be necessary in order to make a confirmation.Product history records were reviewed, and documentation indicated the product met release criteria.A qualified viscoelastic was indicated.The root cause cannot be determined for the reported complaint.Based on our observation of the attached photo, the optic has a shadowy line at the edge.Due to the poor clarity of the photo, it is difficult to make a final determination without evaluation of the physical sample.The root cause cannot be determined based on available information.File will be reopened if new information or the sample is received.The manufacturer internal reference number is: (b)(4).

Brand Name
ACRYSOF IQ SINGLEPIECE IOL WITH ULTRASERT DELIVERY SYSTEM
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key21240959
Report Number1119421-2025-00232
Device Sequence Number12894959
Product Code HQL
UDI-Device Identifier00380652394765
UDI-Public(01)00380652394765(17)261008(11)231010(10)15711399
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAU00T0
Device Lot Number15711399
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/03/2025
Supplement Date Received by Manufacturer03/05/2025
Initial Report FDA Received Date01/27/2025
Supplement Report FDA Received Date04/01/2025
Date Device Manufactured10/10/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PROVISC OVD
Patient Age76 YR
Patient SexMale